# SDR DXTA200702423

- Difficulty date: July 27, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N122QS
- Make and model: Beech 400A
- Aircraft serial: RK467
- Aircraft time: 842 hours, 791 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: A/C Pack
- Part number: 11344001
- Part serial: 507
- Condition: Inoperative
- Location: Aft Service Bay
- Part time: 842 hours, 791 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REFRIG COMPR CIRUIT BREAKER POPPED ON GROUND, ACCOPANIED BY A HOT ELECTRICAL ODER MOST NOTICABLE IN THE CARGO COMPARTMENT AND AT THE REAR OF THE A/C.  INSTALLED OVERHAULED COMPRESSOR CONDENSER MODULE ASSEMBLY OPS CHECK GOOD IAW 21-51-00 OF THE H-400XP MM
